MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. ENDOBON® XENOGRAFT GRANULES 0.5ML; BONE GRAFTING MATERIAL, SYNTHETIC

BIOMET FRANCE S.A.R.L. ENDOBON® XENOGRAFT GRANULES 0.5ML; BONE GRAFTING MATERIAL, SYNTHETIC
Model Number N/A
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source, foreign - event occurred in (b)(6).Concomitant medical products and therapy date detail of product: ref : og3040 - osseoguard tm resorbable collagen membrane 30 x 40 - (b)(4).According to the available data, the exact root cause of the event is likely the short delay between the implantation and the removal of the endobon, which did not enable the product to osseointegrate.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It has been reported that the product endobon xenograft did not integrate.Endobon placement performed the (b)(6) 2018 and the product removal performed on (b)(6) 2018.

Brand Name
ENDOBON® XENOGRAFT GRANULES 0.5ML
Common Device Name
BONE GRAFTING MATERIAL, SYNTHETIC
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
MDR Report Key8297677
Report Number3006946279-2019-00086
Device Sequence Number11251093
Product Code LYC
UDI-Device Identifier03599870091258
UDI-Public03599870091258
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberN/A
Device Catalogue NumberROX05
Device Lot NumberX0133342
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;